# SDR ASAA2015081912944

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,141 hours, 6,065 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK RATHER COOL, UNABLE TO ADD WARM AIR AT FULL WARM.  TURNING TRIM AIR OFF COULD WARM FLT DECK.  ACFT GROUNDED.  CONFIRMED DEFECT.  WITH TRIM AIR SWITCH SET TO "ON", FLIGHT DECK DUCT TEMP DROVE COLD IN ALL TEMP SETTINGS.  ACCOMPLISHED T/S IAW FIM 21-61, TASK 861, FOUND FLIGHT DECK TEMP SENSOR DIRTY.  CLEANED FLIGHT DECK TEMP SENSOR IAW MM 21-61-10-100-801.  CLEANED TEMP SENSOR FILTER IAW MM 21-61-06-100-801 AND PERFORMED FLIGHT DECK CABIN TEMPERATURE CONTROL AND INDICATION OPS TEST IAW MM 21-61-00-700-807-002.  OPS NORMAL.
